# SDR 9JLA2021072833066

- Difficulty date: July 9, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N253TX
- Make and model: Cessna 680SOV
- Aircraft serial: 6800253
- Aircraft time: 4,501 hours, 3,288 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Code
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS A LEFT ENGINE CONTROL FAULT WAS INDICATED ON DISPLAY CAUSING THE FLIGHT TO BE CANCELLED. THE MAINTENANCE VENDOR COMPLIED WITH ENGINE DIAGNOSTIC UNIT DOWNLOAD FOR BOTH ENGINES AND SENT FILES TO PRATT AND WHITNEY FOR FOLLOW UP MAINTENANCE ACTIONS. EVALUATION OF ENGINE DOWNLOADS IT WAS RECOMMENDED TO TROUBLESHOOT FOR FAULT CODES 3A AND 3C. COMPLETED FADEC FAULT CODES 2 TO 5. VISUAL INSPECTION OF COMPONENTS AND HARNESS ON LEFT ENGINE WAS GOOD. COMPLETED ALL REQUIRED RESISTANCE CHECKS WERE WITHIN LIMITS NO DEFECTS NOTED. COMPLETED CLEANING AND APPLICATION OF STABILANT 22 TO LEFT ENGINE HARNESS PLUGS P1, P4, P9, P15, P16, P40 AND P41. RE-ATTACHED ALL PLUGS AND POWERED UP AIRCRAFT. NO FAULTS OR EICAS MESSAGES PRESENT. AIRCRAFT RETURNED TO SERVICE.
